MAUDE Adverse Event Report: PERFUSION SYSTEMS CANNULA 80222 ART MET TIP 22FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS CANNULA 80222 ART MET TIP 22FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 80222
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at medtronic's quality laboratory, visual inspection confirmed the metal tip was separated from the device.Medtronic's investigation is in progress.
 
Event or Problem Description
Medtronic received information that during de-cannulation, the metal tip separated from the body of this cannula.There were no adverse patient effects as a result of this product issue.
 
Additional Manufacturer Narrative
Conclusion: after investigation at medtronic and its supplier, the complaint of the metal tip being separated from the cannula body was confirmed.Additional evaluation did not note the appearance of any type of ultra-violet (uv) solvent residue on the metal tip or the inside of the adapter.Medtronic will continue to monitor for future occurrences and trends.If information is provided in the future, a supplemental report will be issued.

Brand Name
CANNULA 80222 ART MET TIP 22FR
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
MDR Report Key6917629
Report Number2184009-2017-00037
Device Sequence Number483493
Product Code DWF
UDI-Device Identifier20643169485741
UDI-Public20643169485741
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K840002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number80222
Device Catalogue Number80222
Device Lot Number201704C064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2017
Initial Date Received by Manufacturer 09/14/2017
Supplement Date Received by Manufacturer10/30/2017
Initial Report FDA Received Date10/05/2017
Supplement Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1